Multivalued finite-zone solutions of the equation $\Delta u=\sin u$
Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 100-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_3_a12,
author = {I. A. Taimanov},
title = {Multivalued finite-zone solutions of the equation~$\Delta u=\sin u$},
journal = {Matemati\v{c}eskie zametki},
pages = {100--105},
year = {1990},
volume = {47},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a12/}
}
I. A. Taimanov. Multivalued finite-zone solutions of the equation $\Delta u=\sin u$. Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 100-105. http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a12/